# SDR CA960924029

- Difficulty date: September 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fittings
- Part number: 85320053
- Condition: Chafed
- Location: Wing To Fuselage
- Part time: 11,887 hours
- Component: Dhav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REMOVAL OF CENTRE SECONDARY FLAP DRIVE FLEX SHAFT, FOUND CHAFING DAMAGE TO THE TOP EXTERNAL SURFACE OF BOTH AFT STRINGER #3 BATHTUB FITTINGS (WING TO FUSELAGE), AFT OF REAR SPAR. THE DAMAGE WAS BLENDED OUT AS PER TEMPORARY REPAIR RD.
